# SDR DALA14019360984

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 59,852 hours, 43,062 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR SHEAR TIE CRACKED ON FWD.  SIDE OF FRAME BS 1380, BETWEEN L11-12R. REPAIRED IAW ERA 524366-14, REV ORIG.
